# SDR CA140124003

- Difficulty date: January 20, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna T206H
- Aircraft time: 815 hours
- Engine: Lyc TIO540AJ1A
- Propeller: Mcauly B3D36C432
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 62E23190
- Condition: Malfunctioned
- Location: Fuel Sys
- Part time: 681 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE DRIVEN FUEL PUMP HAS INCONSISTENT OUTPUT PRESSURE CAUSING A ROUGH IDLE.
